A mixed finite difference and boundary element approach to one-dimensional Burgers' equation


Bahadir A., Saglam M.

APPLIED MATHEMATICS AND COMPUTATION, vol.160, no.3, pp.663-673, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 160 Issue: 3
  • Publication Date: 2005
  • Doi Number: 10.1016/j.amc.2003.11.024
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.663-673

Abstract

This paper presents a mixed method for the numerical solution of the one-dimensional Burgers' equation. This method Uses mixed boundary elements in association with finite differences. Two standard problems are used to validated the algorithm. Comparisons are made with some of the existing numerical schemes and analytical solutions. The proposed method performs well. (C) 2003 Elsevier Inc. All rights reserved.